# SDR 2008UALA00993

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER AT LOWER LOBE SKIN BL 0 BS 450 RADIO ALTIMETER ANTENNA CUTOUT REQUIRES EG DISPOSITION.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED LARGE AREA DOUBLER FROM E&E TO THE RA ANTENNAE CUTOUTS.
